Introduction – International Overdose Awareness Day is celebrated every year on August 31 to spread awareness about the side effects of an overdose of drugs or any other medicines. This international day also acknowledges the grief felt by family members of those persons who have died from an overdose of the drug. Presently, thousands of people died every year due to an overdose of the drug. The main aim of this international day is to inform people about the risk of an overdose of drugs across the world.
An overdose of any drug may cause several severe side effects that are harmful to your health and even death. So, you should take the right dose of any drug or medicine for the treatment of any disease during medication. If you take an overdose of any drug accidentally and feel severe side effects then Immediately you will consult with your doctor. The right dose of any medicine is depended on the health of the person.
Symptoms of overdose – There are several symptoms of overdose of drug are given below –
- Problem in breathing
- Difficulty in walking
- Loss of consciousness
Prevention – The main step is to remove opportunities for an accidental overdose of any drug or medicines that help in preventing the risk of overdose. You can not take overdose of any medicine without consultation with your doctor. During medication, you should not combine any medicines without consulting with your doctor as it may harmful to your health. At the time of medication, you should not take a large amount of alcohol as it may cause many side effects that are not good for your health. If you miss the dose then quitting is the best way to prevent the overdose of medicine. If you take an overdose of any medicine then you should quickly consult with your doctor to prevent side effects that are caused by overdose.
Conclusion – Thus, the main aim of this international day is to spread awareness about the risk of am overdose of drugs across the world.